# SDR UPS98826500

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47731471
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT AFT SERVICE DOOR F/S 1600 AT CUSP AREA THE FRAME TO CUSP ATTACH ANGLE IS HEAVILY CORRODED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
